Alert archive / Louisiana / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 49, NWS New Orleans, LA

May 13, 20228 parishes in Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at May 13, 2022, 4:20 PM CDT for 8 parishes in Louisiana. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2022, 4:20 PM CDT (21:20 UTC)
Expired
May 13, 2022, 5:00 PM CDT
In force
40 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ascension Parish, LA, Assumption Parish, LA, Iberville Parish, LA, Lafourche Parish, LA, Saint Charles Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA, Terrebonne Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.3 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2022-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 321 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2022-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
321 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
953 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

758 
WUUS54 KLIX 132120
SVRLIX
LAC005-007-047-057-089-093-095-109-132200-
/O.NEW.KLIX.SV.W.0049.220513T2120Z-220513T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
420 PM CDT Fri May 13 2022

The National Weather Service in New Orleans has issued a

* Severe Thunderstorm Warning for...
  Southwestern St. John The Baptist Parish in southeastern
  Louisiana...
  Southwestern Ascension Parish in southeastern Louisiana...
  St. James Parish in southeastern Louisiana...
  West central St. Charles Parish in southeastern Louisiana...
  North central Terrebonne Parish in southeastern Louisiana...
  Southeastern Iberville Parish in southeastern Louisiana...
  Northwestern Lafourche Parish in southeastern Louisiana...
  Assumption Parish in southeastern Louisiana...

* Until 500 PM CDT.

* At 420 PM CDT, severe thunderstorms were located along a line
  extending from near Edgard to Paincourtville, moving south at 10
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Thibodaux, Donaldsonville, Napoleonville, Gramercy, Lutcher,
  Schriever, Edgard, South Vacherie, Paincourtville, Convent, North
  Vacherie, Wallace, Supreme, Raceland, Chackbay, Labadieville, Belle
  Rose, Des Allemands, Gray and Killona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is also occurring with these storms, and may 
lead to flash flooding. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 3011 9117 3004 9053 2997 9049 2987 9047
      2975 9051 2968 9081 2975 9107 2979 9110
      2981 9110 2987 9116 3001 9120
TIME...MOT...LOC 2120Z 351DEG 9KT 2996 9060 3000 9104 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JRK
2 follow-up statements
911 
WWUS54 KLIX 132145
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
445 PM CDT Fri May 13 2022

LAC005-047-132155-
/O.CAN.KLIX.SV.W.0049.000000T0000Z-220513T2200Z/
Ascension LA-Iberville LA-
445 PM CDT Fri May 13 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ASCENSION AND
SOUTHEASTERN IBERVILLE PARISHES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 2977 9050 2975 9053 2968 9081 2975 9107
      2979 9110 2981 9110 2987 9116 2991 9117
      2998 9098 3003 9076 3006 9072 3004 9053
      2997 9049 2987 9047
TIME...MOT...LOC 2145Z 312DEG 11KT 3001 9055 2983 9073 

$$

LAC007-057-089-093-095-109-132200-
/O.CON.KLIX.SV.W.0049.000000T0000Z-220513T2200Z/
St. John The Baptist LA-St. James LA-St. Charles LA-Terrebonne LA-
Lafourche LA-Assumption LA-
445 PM CDT Fri May 13 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHWESTERN ST. JOHN THE BAPTIST...SOUTHERN ST. JAMES...WEST
CENTRAL ST. CHARLES...NORTH CENTRAL TERREBONNE...NORTHWESTERN
LAFOURCHE AND CENTRAL ASSUMPTION PARISHES...

At 445 PM CDT, severe thunderstorms were located along a line
extending from Edgard to near Chackbay, moving southeast at 15 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Thibodaux, Napoleonville, Gramercy, Lutcher, Schriever, Edgard, South
Vacherie, North Vacherie, Wallace, Supreme, Raceland, Chackbay,
Labadieville, Des Allemands, Gray, Killona and Garyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 2977 9050 2975 9053 2968 9081 2975 9107
      2979 9110 2981 9110 2987 9116 2991 9117
      2998 9098 3003 9076 3006 9072 3004 9053
      2997 9049 2987 9047
TIME...MOT...LOC 2145Z 312DEG 11KT 3001 9055 2983 9073 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JRK
004 
WWUS54 KLIX 132202
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
502 PM CDT Fri May 13 2022

LAC007-057-089-093-095-109-132212-
/O.EXP.KLIX.SV.W.0049.000000T0000Z-220513T2200Z/
St. John The Baptist LA-St. James LA-St. Charles LA-Terrebonne LA-
Lafourche LA-Assumption LA-
502 PM CDT Fri May 13 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ST. JOHN THE
BAPTIST...SOUTHERN ST. JAMES...WEST CENTRAL ST. CHARLES...NORTH
CENTRAL TERREBONNE...NORTHWESTERN LAFOURCHE AND CENTRAL ASSUMPTION
PARISHES HAS EXPIRED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However, gusty 
winds and heavy rain are still possible with these thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
New Orleans.

LAT...LON 2977 9050 2975 9053 2968 9081 2975 9107
      2979 9110 2981 9110 2987 9116 2991 9117
      2998 9098 3003 9076 3006 9072 3004 9053
      2997 9049 2987 9047
TIME...MOT...LOC 2202Z 351DEG 9KT 2997 9054 2979 9072 

$$

JRK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 4:14 PM CDT, 6 minutes earlier.

Area forecast discussion, May 13, 4:14 PM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
414 PM CDT Fri May 13 2022

.SHORT TERM (Tonight Through Sunday Night)...

Unsettled weather continues this afternoon, as we remain under
northwest flow aloft with weak high pressure to the west.
This has allowed weak disturbances to move southward across the
region causing scattered showers and thunderstorms to develop
this afternoon. Convection will generally dissipate this evening
as daytime heating ends.

Meanwhile, an upper level low pressure system located
off the Georgia Coast will meander westward through Saturday and
shift the high pressure more towards Texas. Much of SE LA and
Southern MS will be under weak trough tonight. Deterministic
models and CAMs indicate the development of an MCS across Arkansas
late tonight. With the mean flow diving due south, there are
indications that the system may hold together. This would allow
convection to move south across our Mississippi areas into
Northern Louisiana by late morning or early afternoon. Storms may
become cold pool driven and continue surging southeastward through
the early afternoon before moving offshore. Additional storms
could form on any linger boundaries if the atmosphere and surface
heating recovers.

The aforementioned low will fill and lift off to the northeast as
the pattern becomes progressive. We will remain in northerly flow
aloft still on Sunday as high pressure build across the Desert
Southwest. We could see another weak disturbance bring scattered
showers and thunderstorms Sunday afternoon. However, these should
not be widespread. (JL/69)

.LONG TERM (Monday Through Thursday)...

The heat turns on and the taps turn off as we head into the
3rd full work week of May. Surface high pressure across the SE
CONUS will largely dominate the weather for the next few days.
Aloft at the H5 level, initial northwest flow become nearly zonal
through the week. As such, upper level impulses will remain to
our north with no significant feature to generate rainfall.
Although winds will be southerly through the period, there remains
dearth of deep layer moisture as well which would likely limit
any heat- of-the-day thunderstorm or stray shower development.

High temperatures will generally be in the upper 80s to lower 90s
on Monday but will increase a bit each day. By late in the week,
highs will range in the mid 90s. Heat indices should top out in
the mid to upper 90.

By late in the period, a surge of moisture will move around the
periphery of the surface high pressure across the SE. This could
bring some showers back to the forecast next weekend. (JL/69)

&&

.AVIATION(Valid through 18Z Sat)...
Scattered showers with some thunderstorms will continue to
develop through the afternoon into the early evening as weak upper
level impulses move through the mean northerly flow. CAMs show
hit and miss develop that could impact all terminals through the
next few hours, with timing varying. Storms should start to die
off with the loss of daytime instability with skies clearing and
winds more variable.(JL/69).

&&

.MARINE...

Surface low pressure over the Atlantic Coast will shift westward
across the the Florida Panhandle and weaken the high pressure that
as been in place. This has allowed for more variable winds and
increased shower and thunderstorm activity. The unsettled pattern
will continue through Sunday before the low lifts north and
surface high pressure, southerly winds, and dry weather returns
for most of next week. (JL/69)

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  65  88  66  90 /  20  50  30  10
BTR  66  89  66  90 /  20  50  20  20
ASD  65  88  66  90 /  50  60  40  20
MSY  70  87  70  88 /  50  50  30  30
GPT  69  87  69  89 /  20  50  40  30
PQL  67  87  67  89 /  10  40  40  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&

In the hours before

Special weather statement, May 13, 3:09 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service New Orleans LA
309 PM CDT Fri May 13 2022

LAZ056-057-085-086-132045-
Western Ascension LA-Assumption LA-St. James LA-Eastern Ascension LA-
309 PM CDT Fri May 13 2022

...A strong thunderstorm will impact portions of southwestern
Ascension, western St. James and northeastern Assumption Parishes
through 345 PM CDT...

At 308 PM CDT, Doppler radar was tracking a strong thunderstorm over
Donaldsonville, moving south at 10 mph.

HAZARD...Wind gusts up to 50 mph, half-inch hail, and torrential
         downpours.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Torrential rainfall is also occurring with this
         storm and may lead to localized flooding.

Locations impacted include...
Gonzales, Donaldsonville, Napoleonville, Sorrento, Paincourtville and
Belle Rose.

This includes Interstate 10 in Louisiana between mile markers 180 and
183.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Do not drive your vehicle through flooded roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3020 9103 3020 9087 2991 9082 2991 9111
TIME...MOT...LOC 2008Z 358DEG 7KT 3008 9097

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

JRK
Special weather statement, May 13, 3:17 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service New Orleans LA
317 PM CDT Fri May 13 2022

LAZ046-048-083-085-132045-
Iberville LA-Northern Livingston LA-Western Ascension LA-
East Baton Rouge LA-
317 PM CDT Fri May 13 2022

...Strong thunderstorms will impact portions of northwestern
Ascension, northwestern Livingston, east central Iberville and East
Baton Rouge Parishes through 345 PM CDT...

At 315 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Jackson to near Geismar to Watson.
Movement was south at 20 mph.

HAZARD...Winds in excess of 40 mph, pea size hail, and torrential
         rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Torrential rainfall is also occurring with this
         storm and may lead to localized flooding.

Locations impacted include...
Baton Rouge, Zachary, Baker, Denham Springs, Gonzales, Oak Hills
Place, St. Gabriel, Walker, Sorrento, Westminster, Old Jefferson,
Merrydale, Geismar, Inniswold, Watson, Prairieville, Pride, Village
St. George, Shenandoah and Gardere.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 156 and 183.
 Interstate 12 between mile markers 1 and 15.
 Interstate 110 in Louisiana between mile markers 1 and 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3070 9125 3072 9099 3071 9088 3068 9088
      3065 9091 3065 9088 3017 9087 3016 9088
      3021 9112 3052 9120 3065 9128
TIME...MOT...LOC 2015Z 348DEG 19KT 3078 9120 3023 9099 3056 9095

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

JRK
Special weather statement, May 13, 3:28 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service New Orleans LA
328 PM CDT Fri May 13 2022

LAZ046>048-132100-
Iberville LA-West Baton Rouge LA-East Baton Rouge LA-
328 PM CDT Fri May 13 2022

...A strong thunderstorm will impact portions of West Baton Rouge,
central Iberville and southwestern East Baton Rouge Parishes through
400 PM CDT...

At 327 PM CDT, Doppler radar was tracking a strong thunderstorm near
Grosse Tete, or 8 miles west of Port Allen, moving south at 15 mph.

HAZARD...Winds in excess of 40 mph, pea size hail, and torrential
         rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Torrential rainfall is also occurring with this
         storm and may lead to localized flooding.

Locations impacted include...
Baton Rouge, Plaquemine, Port Allen, Addis, Brusly, Rosedale, Grosse
Tete, Ramah, Erwinville and Gardere.

This includes Interstate 10 in Louisiana between mile markers 134 and
155.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3045 9152 3051 9149 3051 9142 3054 9141
      3056 9136 3056 9127 3052 9123 3037 9115
      3020 9119 3017 9138 3029 9153 3036 9155
TIME...MOT...LOC 2027Z 007DEG 13KT 3045 9135

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

JRK
Special weather statement, May 13, 3:40 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service New Orleans LA
340 PM CDT Fri May 13 2022

LAZ076-079-080-132100-
Southeast St. Tammany LA-Northern St. Tammany LA-
Southwestern St. Tammany LA-
340 PM CDT Fri May 13 2022

...A strong thunderstorm will impact portions of central St. Tammany
Parish through 400 PM CDT...

At 340 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Lacombe, or 11 miles northwest of Slidell, moving
south at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Slidell, Lacombe and Slidell Airport.

This includes Interstate 12 between mile markers 66 and 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3053 8995 3048 8977 3025 8984 3037 9008
TIME...MOT...LOC 2040Z 011DEG 14KT 3043 8989

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

JRK
Special weather statement, May 13, 3:45 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service New Orleans LA
345 PM CDT Fri May 13 2022

LAZ056-057-085-086-132100-
Western Ascension LA-Assumption LA-St. James LA-Eastern Ascension LA-
345 PM CDT Fri May 13 2022

...Strong thunderstorms will impact portions of southwestern
Ascension, St. James and northeastern Assumption Parishes through 400
PM CDT...

At 344 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Donaldsonville to near Convent. These storms
were nearly stationary.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Donaldsonville, Napoleonville, Gramercy, Lutcher, South Vacherie,
Paincourtville, Convent, North Vacherie, Belle Rose and Wallace.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring with these storms and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is also occurring with these
storms. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3012 9109 3016 9109 3017 9107 3017 9094
      3015 9082 3008 9069 2992 9067 2993 9100
      2996 9107 3011 9110
TIME...MOT...LOC 2044Z 333DEG 2KT 3010 9100 3006 9082

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

JRK
Local storm report, May 13, 4:01 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
401 PM CDT FRI MAY 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             1 SW WESTMINSTER        30.40N 91.10W
05/13/2022  E1.00 INCH       EAST BATON ROUGE   LA   BROADCAST MEDIA

&&

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 8:15 PM CDTSpecial Weather StatementLIXSaint Helena45 min
May 12, 9:00 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena37 min
May 12, 9:30 PM CDTSpecial Weather StatementLIXEast Baton Rouge60 min
May 12, 11:02 PM CDTSpecial Marine WarningLIX43 min
May 13, 12:19 AM CDTSpecial Weather StatementLIXJefferson, Lafourche, Saint Charles56 min
May 13, 1:58 AM CDTSpecial Marine WarningLIX62 min
May 13, 3:01 AM CDTSpecial Marine WarningLIX59 min
May 13, 3:56 AM CDTSpecial Marine WarningLIX64 min
May 13, 6:09 AM CDTSpecial Marine WarningLIX66 min
May 13, 7:07 AM CDTSpecial Marine WarningLIX83 min
May 13, 1:13 PM CDTSpecial Weather StatementLIXSaint Helena32 min
May 13, 1:21 PM CDTSpecial Marine WarningLIX54 min
May 13, 1:44 PM CDTSevere Thunderstorm WarningLIXEast Feliciana, Saint Helena46 min
May 13, 2:26 PM CDTSpecial Weather StatementLIXEast Baton Rouge, East Feliciana, Saint Helena49 min
May 13, 3:09 PM CDTSpecial Weather StatementLIXSaint James36 min
May 13, 3:17 PM CDTSpecial Weather StatementLIXAscension, East Baton Rouge28 min
May 13, 3:28 PM CDTSpecial Weather StatementLIXIberville, West Baton Rouge32 min
May 13, 3:40 PM CDTSpecial Weather StatementLIXSaint Tammany20 min
May 13, 3:44 PM CDTFlash Flood WarningLIXAscension, Assumption, Iberville, Saint James3 hr
May 13, 3:45 PM CDTSpecial Weather StatementLIXSaint James15 min
May 13, 3:47 PM CDTFlash Flood WarningLIXAscension, East Baton Rouge, Livingston, West Baton Rouge3 hr
May 13, 3:49 PM CDTSevere Thunderstorm WarningLIXAscension, East Baton Rouge, Iberville, Livingston, Saint James, Saint John the Baptist and 1 more41 min
May 13, 3:56 PM CDTSpecial Marine WarningLIX64 min
May 13, 4:03 PM CDTSevere Thunderstorm WarningLIXSaint Tammany31 min
May 13, 4:06 PM CDTSpecial Marine WarningLIX66 min
May 13, 4:14 PM CDTFlash Flood WarningLIXIberville, Pointe Coupee, West Baton Rouge2 hr
May 13, 4:18 PM CDTAreal Flood AdvisoryLIXSaint Tammany, Washington2 hr
May 13, 5:01 PM CDTSpecial Weather StatementLIXAssumption29 min
May 13, 5:10 PM CDTSevere Thunderstorm WarningLIXJefferson, Plaquemines50 min
May 13, 5:29 PM CDTSpecial Weather StatementLIXJefferson, Lafourche31 min
May 13, 6:01 PM CDTSpecial Marine WarningLIX119 min
May 13, 6:25 PM CDTSpecial Weather StatementLIXJefferson35 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.